American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A96) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert P. Gilbert and Gerald Hile. Generalized hypercomplex function theory . Trans. Amer. Math. Soc. 195 (1974) 1-29. MR 0450577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth O. Leland. Algebras of analytic operator valued functions . Trans. Amer. Math. Soc. 194 (1974) 223-239. MR 0377522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1